Health knowledge made personal
Join this community!
› Share page:

Is it normal to get painful periods after taking Postinor 2?


Posted by Jackline N. Facebook

I had finished my periods on the 22nd of June 2010 ,i had unprotected sex on the 25th of the same month. In the morning of the 26th i took postinor 2 as prescribed. After a week ,i started feeling funny like my periods were about to come. Its not my first time to use and the other times i have also bled but not this painfully. The bleeding started on the 1st of July to date.The pain is dry and painfull. I have decided upon not taking any painkillers as i always do as i am scared of what the consequences might be. I always use DicloDenk as my painkillers. Do i just use as now the pain is becoming too constant and also the bleeding does not look like its about to stop? i dont even have a clue on what to do or what doctor to go see.
 
Answers (1)
Sort by: Newest first | Oldest first
You should find a doctor in your area to go see. The will be able to fully diagnose what happened and help you figure out ways to avoid this issue in the future.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: